6 doctors weighed in:
What to do if you receive rash and fever while taking sulfa?
6 doctors weighed in

Dr. Joseph Eastern
Dermatology
3 doctors agree
In brief: Stop, see doctor
There are two possibilities here: either you are having a reaction to the sulfa drug, or the infection that you're treating with the drug (which i'm assuming is an antibiotic, though not all sulfa drugs are) is getting worse.
Either way, you need to stop the drug and check with the doc who prescribed it.

In brief: Stop, see doctor
There are two possibilities here: either you are having a reaction to the sulfa drug, or the infection that you're treating with the drug (which i'm assuming is an antibiotic, though not all sulfa drugs are) is getting worse.
Either way, you need to stop the drug and check with the doc who prescribed it.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
3 doctors agree
In brief: Stop, stop, stop !!!
Sulfa allergies can develop into extremely severe reactions.
That is likely to be what is happening to you (allergic reaction). You should immediately discontinue the sulfa drug and return to your doctor to have them substitute an alternative medication for what the sulfa was treating, and for them to assess the severity of your allergic illness.

In brief: Stop, stop, stop !!!
Sulfa allergies can develop into extremely severe reactions.
That is likely to be what is happening to you (allergic reaction). You should immediately discontinue the sulfa drug and return to your doctor to have them substitute an alternative medication for what the sulfa was treating, and for them to assess the severity of your allergic illness.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors